Skip to main content
×
Home
    • Aa
    • Aa
  • Bulletin of the Australian Mathematical Society, Volume 85, Issue 1
  • February 2012, pp. b1-b2

BAZ volume 85 issue 1 Cover and Back matter

Abstract
Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of the Australian Mathematical Society
  • ISSN: 0004-9727
  • EISSN: 1755-1633
  • URL: /core/journals/bulletin-of-the-australian-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax